# SDR UHLA2014012700020

- Difficulty date: January 27, 2014
- Submitted: January 28, 2014
- Operation: Air carrier
- Aircraft: N207JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000254
- Aircraft time: 11,954 hours, 9,189 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Glowstrip
- Condition: Unsecure
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

GLOWSTRIP LOOSE ON FLOOR NEAR FWD GALLEY.  SECURED GLOWSTRIP IAW AMM 25-24-01. NO DEFECTS NOTED AT THIS TIME.
